# SDR FDEA201503050693

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327049000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 232LG DAMAGED & DISBONDED, PANEL RACK, FLOOR PANEL 232LG.  FABRICATED ON T15 1125754 IAW DWG SRZ 25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
